# SDR CVGA20180402001

- Difficulty date: March 14, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N487AV
- Make and model: Cessna 560XL
- Aircraft serial: 5606076
- Aircraft time: 2,105 hours, 1,382 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Release Cable
- Condition: Tight
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF.  NOSE GEAR WOULD NOT LOCK IN THE UP POSITION.  AIR RETURN WITH GEAR DOWN.  TROUBLESHOOTING FOUND NOSE GEAR EMERGENCY RELEASE CABLE TOO TIGHT AND NOT ALLOWING UPLOCK TO FULLY ENGAGE ROLLER TO MAKE SWITCH.  ADJUSTED EMERGENCY RELEASE CABLE AS NEEDED AND CYCLED GEAR SEVERAL TIMES AND ALL CHECKS GOOD.
